MAUDE Adverse Event Report: GREINER BIO-ONE GMBH VACUETTE; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

GREINER BIO-ONE GMBH VACUETTE; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Model Number 454008P
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/12/2018
Type of Reportable Event Malfunction
Event or Problem Description
Employee grabbed a vacuette green top sample tube and noticed that product was deformed and could not be used for sample collection.Upon checking other tubes in same lot number, others were found to be defective and non-usable.

Brand Name
VACUETTE
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
GREINER BIO-ONE GMBH
4238 capital drive
monroe NC 28110
MDR Report Key7285309
Report Number7285309
Device Sequence Number1210583
Product Code JKA
UDI-Device Identifier29120017579032
UDI-Public(01)29120017579032
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2018
Report Date (Section F) 02/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/10/2019
Device Model Number454008P
Device Catalogue Number454008P
Device Lot NumberB17073N5
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/13/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA02/13/2018